MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES STEALTH® CLAMPS; CLAMP, VASCULAR

APPLIED MEDICAL RESOURCES STEALTH® CLAMPS; CLAMP, VASCULAR
Model Number A3213
Medical Device Problem Codes Material Twisted/Bent (2981); Failure to Seal (4070)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be provided upon completion of investigation.
 
Event or Problem Description
Procedure performed: unknown.Event description: hospital: [hospital name]: complaint 1 of 3: (b)(4), complaint 2 of 3: (b)(4), complaint 3 of 3: (b)(4).The product did not work as it should.When the closing movement is made, the ends do not match.See pictures for more detail.No patient was involved as it was detected prior to surgery.Type of intervention: ni.Patient status: no patient injury.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed a slight wobble in the box lock and that the jaws were slightly misaligned.Based on the condition of the returned unit, it is likely that the reported event was caused by the box lock being loose, most likely due to wear and tear on the device.Applied medical has performed a historical trend analysis and review of production records and no trends were identified.Corrections were performed to section h6.
 
Event or Problem Description
Procedure performed: unknown.Event description: complaint 1 of 3: (b)(4), complaint 2 of 3: (b)(4), complaint 3 of 3: (b)(4).The product did not work as it should.When the closing movement is made, the ends do not match.See pictures for more detail.No patient was involved as it was detected prior to surgery.Additional information received from company rep: the surgeon experienced loss of occlusion due to jaw scissoring.100% of scissoring occurred.Without clamping it was correct at first glance, when clamped the jaws were twisted and lost their hold.Additional information received from applied medical: according to what i have been told, the first two had problems during the surgery.The third one was tested before surgery and that's when they saw the same problem.Type of intervention: ni.Patient status: no patient injury.

Brand Name
STEALTH® CLAMPS
Common Device Name
CLAMP, VASCULAR
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key21193255
Report Number2027111-2025-00323
Device Sequence Number14332096
Product Code DXC
UDI-Device Identifier00607915112691
UDI-Public(01)00607915112691
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K950492
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA3213
Device Catalogue Number100792801
Device Lot Number1518015
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/20/2025
Supplement Report FDA Received Date05/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/22/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown